# SDR SIMA200701910

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 15,855 hours, 14,409 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 14520456405
- Condition: Worn
- Location: Elevator
- Part time: 15,855 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE ELEVATOR CABLE WORN AT PRESSURE SEALS JUST AFT OF VERTICAL LEADING EDGE.  REMOVED AND REPLACED ELEVATOR CABLE IAW EMB AMM 27-31-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
